Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 10, 2012, 2:07 PM EDT for Crisp County, Dooly County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2012, 2:07 PM EDT (18:07 UTC)
- Expired
- Jun 10, 2012, 2:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
Counties Crisp County, GA, Dooly County, GA
The radar
The Robins AFB radar (KJGX), 86 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.1 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 215 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 475 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
675
WWUS82 KFFC 101807
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
207 PM EDT SUN JUN 10 2012
GAZ105-106-101845-
207 PM EDT SUN JUN 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CRISP AND DOOLY COUNTIES UNTIL 245 PM EDT...
AT 203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TREMONT TO FORT EARLY...MOVING NORTH AT 25
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CRISP AND DOOLY COUNTIES THROUGH 245 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE FORT EARLY...EAST CRISP...WENONA...
RAINES...TREMONT...CORDELE...THE GEORGIA VETERANS MEMORIAL STATE
PARK...TIPPETTVILLE...RICHWOOD AND VIENNA. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3185 8395 3193 8392 3204 8397 3212 8393
3221 8366 3225 8360 3224 8361 3185 8363
3187 8382 3184 8394
TIME...MOT...LOC 1807Z 202DEG 20KT 3203 8370 3196 8378
3190 8395
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 10, 1:49 PM EDT, 18 minutes earlier.
Area forecast discussion, Jun 10, 1:49 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 149 PM EDT SUN JUN 10 2012 .PREV DISCUSSION... /ISSUED 1047 AM EDT SUN JUN 10 2012/ UPDATE... HAVE MADE SEVERAL MINOR TWEAKS TO GRIDS THIS MORNING...MOSTLY WITH POPS AND WX. EVEN WITH THE BREAK IN RAIN THAT PART OF THE AREA IS SEEING NOW...STILL EXPECT THAT EVERYONE WILL SEE RAIN AT SOME POINT...SO JUST INCREASED POPS TO 100 PERCENT EVERYWHERE. INSTABILITY IS NOT INCREASING QUITE AS MUCH AS ORIGINALLY ANTICIPATED AS TEMPS IN NORTH GEORGIA ARE REMAINING COOLER. GFS MLCAPE FORECAST FOR THIS AFTERNOON DOES BRING AROUND 1000 J/KG TOWARD THE METRO AREA AS DOES THE SPC MESOANALYSIS/RAP FORECAST. HOWEVER...WITH SUCH A STABLE AIRMASS ACROSS NORTH AND NORTHEAST GEORGIA...EXPECT A PRETTY TIGHT INSTABILITY GRADIENT. THAT SAID... HAVE KEPT CHANCE THUNDER DOWN SOUTH BUT HAVE REMOVED THUNDER WORDING FOR TODAY IN EXTREME NORTHERN ZONES. WILL REEVALUATE THE FORECAST FOR TONIGHT THIS AFTERNOON WITH THE MAIN PACKAGE. ALSO DECREASED MAX TEMPS JUST A TAD TO LINE UP WITH TRENDS. UPDATED ZONES WILL BE OUT SHORTLY. TDP PREV DISCUSSION... /ISSUED 716 AM EDT SUN JUN 10 2012/ PREV DISCUSSION... /ISSUED 407 AM EDT SUN JUN 10 2012/ SHORT TERM /TODAY THROUGH MONDAY/... GFS/NAM SIMILAR WITH A WET PERIOD IN STORE THROUGH MONDAY. THIS DUE TO MOIST SW FLOW AHEAD OF AN UPPER TROUGH OVER THE LOWER MS VALLEY THAT MOVES OVER THE AREA MONDAY. SHOWERS EXPECTED DURING THIS PERIOD WITH A 20-40 PERCENT CHANCE OF THUNDERSTORMS. A WEAK WARM FRONT ROUGHLY OVER S AL/GA WILL DRIFT N TODAY/TONIGHT AND LIKELY DISSIPATE. GFS/NAM STRUGGLING WITH FORECAST STABILITY. MUCAPES MUCH HIGHER ON THE GFS IN THE 1000-2000 RANGE OVER CENTRAL AND THE SOUTHERN PART OF N GA TODAY AND THE NAM MORE LIKE 400-800. GFS ON THE WHOLE IS MUCH HIGH THAN THE NAM FOR MONDAY AS WELL. ALL IN ALL THINK THE BEST CHANCE FOR THUNDERSTORMS IS OVER CENTRAL AND MAYBE THE SOUTHERN PORTION OF N GA TODAY AND MOSTLY HIT OR MISS AND BRIEF. FORECAST HIGH TEMPERATURES RUNNING 6-10 DEGREES BELOW NORMAL TODAY AND AROUND 5 DEGREES BELOW NORMAL MONDAY. FORECAST LOW TEMPERATURES RUNNING NEAR TO SLIGHTLY ABOVE NORMAL TONIGHT. OVERALL CONFIDENCE IS MEDIUM TO HIGH. BDL LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... MODELS MAINTAIN UPPER TROUGH OR SOME SEMBLANCE OF OUR AREA THROUGH MUCH OF THE PERIOD...THOUGH WEAKENING IT WITH TIME. MEANWHILE...AT THE SURFACE MODELS SHOW A COLD FRONT PUSHING ACROSS THE LOWER MISSISSIPPI VALLEY MONDAY NIGHT AND MOVING ACROSS NORTH GEORGIA TUESDAY/TUESDAY NIGHT. FRONT LOOKS TO PUSH INTO CENTRAL GEORGIA WEDNESDAY WITH REMNANTS OF THE BOUNDARY MEANDERING SOMEWHERE ACROSS SOUTH CENTRAL GEORGIA INTO FRIDAY. WILL NEED TO KEEP GOOD CHANCE TO LIKELY POPS FOR MUCH OF THE FORECAST AREA MONDAY NIGHT INTO TUESDAY WITH FRONT MOVING INTO THE STATE. POPS TAPERING BACK INTO THE CHANCE CATEGORY TUESDAY NIGHT INTO FRIDAY WITH BEST CHANCE CENTRAL SECTIONS...DUE TO BOUNDARY OVER OR IN THE VICINITY OF THAT AREA. HAVE HELD ON TO SLIGHT CHANCE POPS MAINLY OVER SOUTHEAST COUNTIES SATURDAY WITH GFS INDICATING LOW PRESSURE DEVELOPING ALONG THE CAROLINA COAST AND THE POSSIBILITY OF DEEPER MOISTURE LINGERING OVER THE AREA. TEMPS NEAR NORMAL LEVELS TUESDAY...BUT GENERALLY RUNNING ABOVE FOR THE REST THE EXTENDED PERIOD. 49 HYDROLOGY... FORECAST RAIN AMOUNTS TODAY/TONIGHT RUNNING IN THE 1/2 TO 1.5 INCH RANGE AND 1/2 TO 1 INCH RANGE FOR MONDAY/MONDAY NIGHT. THESE AMOUNTS SHOULD BE HANDLED FINE BY AREA LAKES...STREAMS AND CREEKS. THERE IS SOME CONCERN THAT THE SLOW MOVING NATURE OF THE SYSTEM COULD LEAD TO A HEAVY RAIN EVENT WITH MINOR FLOODING FOR SOME AREAS. THIS WILL CONTINUE TO BE MONITORED. && .AVIATION... 18Z UPDATE... WIDESPREAD SHRA WILL CONTINUE ACROSS THE AREA WITH IFR CIGS NORTH AND MVFR CIGS SOUTH. MAY SEE SOME BRIEF BREAKS TO MVFR NORTH THIS AFTERNOON BUT EXPECT CIGS TO DROP TO IFR AGAIN AFTER 00Z AND TO LIFR AFTER ABOUT 06Z. MAINLY MVFR VSBY EXPECTED THOUGH IT COULD DROP TO IFR OR LOWER IN SUB-TEMPO-SCALE HEAVIER RAIN. FRONT SHOULD MOVE THROUGH MONDAY MORNING WITH WIND SHIFT CURRENTLY PROGGED AROUND 14Z. INSTABILITY INCREASES ON MONDAY SO HAVE CONTINUED PROB30 FOR THUNDER LATE MORNING AND HAVE PUT IT IN THE PREVAILING GROUP FOR ATL AFTER 18Z. //ATL CONFIDENCE...18Z UPDATE... HIGH ON WIND SPEEDS...MEDIUM-HIGH ON TIMING OF WIND SHIFT MONDAY. MEDIUM-HIGH ON CIGS AND VSBY...MEDIUM ON TIMING OF CATEGORY CHANGES. HIGH ON OCCURRENCE OF CONVECTION MONDAY...MEDIUM ON TIMING AND IMPACTS TO ATL. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 77 67 82 67 / 100 90 90 70 ATLANTA 77 68 81 68 / 100 90 90 70 BLAIRSVILLE 69 65 74 64 / 100 90 100 80 CARTERSVILLE 78 68 81 67 / 100 90 90 70 COLUMBUS 82 71 84 70 / 100 80 70 50 GAINESVILLE 73 67 78 66 / 100 90 90 80 MACON 82 70 86 70 / 100 70 70 50 ROME 78 69 81 67 / 100 90 90 70 PEACHTREE CITY 78 68 81 66 / 100 90 90 60 VIDALIA 84 71 88 71 / 100 60 70 50 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: CHATTAHOOCHEE...HARRIS...MACON...MARION...MUSCOGEE... SCHLEY...STEWART...SUMTER...TALBOT...TAYLOR...WEBSTER. &&
Hazardous weather outlook, Jun 10, 12:54 PM EDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1254 PM EDT SUN JUN 10 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111700- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1252 PM EDT SUN JUN 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FEW SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING WEST CENTRAL. ELSEWHERE ACROSS MUCH OF NORTH AND CENTRAL GEORGIA SCATTERED THUNDERSTORMS ARE POSSIBLE. .SYNOPSIS... AN UPPER LOW CENTERED OVER LOUISIANA WILL DRIFT NORTHEAST THROUGH TONIGHT AS FRONTAL BOUNDARY NEAR THE GEORGIA-FLORIDA BORDER LIFTS NORTHWARD. .PRIMARY HAZARDS... THE PRIMARY HAZARD ACROSS WEST CENTRAL AREAS WILL BE DAMAGING WINDS AND POSSIBLY A TORNADO THIS AFTERNOON AND EVENING. OTHERWISE EXPECT HEAVY RAIN...STRONG WINDS AND OCCASIONAL LIGHTNING. .DISCUSSION... DEEP MOISTURE FROM THE GULF OF MEXICO WILL INTERACT WITH A FRONTAL BOUNDARY NEAR THE GEORGIA-FLORIDA BORDER TO PRODUCE WIDESPREAD SHOWERS...AND SCATTERED THUNDERSTORMS OVER MUCH OF NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. WHILE THUNDERSTORMS WILL BE POSSIBLE AT ANYTIME...THE BEST AREA TO SEE THUNDERSTORMS WILL BE CENTRAL GEORGIA. INSTABILITY IS EXPECTED TO INCREASE THIS AFTERNOON AS STRONG MID LEVEL WINDS MOVE NORTHWARD FROM THE GULF. VERTICAL WIND SHEAR AND INCREASED CAPES MAY SUPPORT A FEW SEVERE THUNDERSTORMS MAINLY WEST CENTRAL. AN ISOLATED TORNADO IS POSSIBLE IN THAT AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NORTH AND CENTRAL GEORGIA WILL REMAIN UNDER THE INFLUENCE OF AN UPPER LEVEL TROUGH FOR MUCH OF THE PERIOD. A COLD FRONT IS EXPECTED TO MOVE ACROSS THE STATE ON TUESDAY AND WEDNESDAY... ENHANCING THE THREAT FOR SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY THIS AFTERNOON FOR WEST CENTRAL GEORGIA.
In the hours before
Special weather statement, Jun 10, 12:46 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1246 PM EDT SUN JUN 10 2012
GAZ086-101715-
1246 PM EDT SUN JUN 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR AN ENHANCED RISK OF BRIEF
TORNADOES AND 45 MPH WINDS IN EMANUEL COUNTY UNTIL 115 PM EDT...
AT 1242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CANOOCHEE...MOVING NORTHEAST AT 20 MPH.
THIS STORM HAS LOCALIZED...WEAK ROTATION...BUT NOTHING STRONG ENOUGH
TO INDICATE THE PRESENCE OF A TORNADO AT 1242 PM EDT. STILL...THE
ENVIRONMENT NEAR THIS STORM SUGGESTS AN ENHANCED RISK OF A BRIEF...
GENERALLY WEAK...TORNADO FORMING. WIND GUSTS TO 45 MPH ARE ALSO
POSSIBLE AS THE LINE MOVES ACROSS EMANUEL COUNTY THROUGH 115 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CANOOCHEE AND
GARFIELD.
EVERYONE IN THIS AREA IS URGED TO REMAIN INDOORS AND BE ALERT TO THE
POSSIBILITY OF LOCALIZED WIND DAMAGE AND WEAK TORNADOES THAT FORM AND
DISSIPATE RAPIDLY. ONCE THIS THUNDERSTORM MOVES EAST OF YOUR AREA...
THE RISK OF TORNADO FORMATION WILL DECREASE SIGNIFICANTLY.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3258 8214 3272 8227 3282 8214 3281 8213
3278 8212 3266 8208 3264 8204
TIME...MOT...LOC 1645Z 231DEG 16KT 3271 8214Special weather statement, Jun 10, 2:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
207 PM EDT SUN JUN 10 2012
GAZ105-106-101845-
207 PM EDT SUN JUN 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CRISP AND DOOLY COUNTIES UNTIL 245 PM EDT...
AT 203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TREMONT TO FORT EARLY...MOVING NORTH AT 25
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CRISP AND DOOLY COUNTIES THROUGH 245 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE FORT EARLY...EAST CRISP...WENONA...
RAINES...TREMONT...CORDELE...THE GEORGIA VETERANS MEMORIAL STATE
PARK...TIPPETTVILLE...RICHWOOD AND VIENNA. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3185 8395 3193 8392 3204 8397 3212 8393
3221 8366 3225 8360 3224 8361 3185 8363
3187 8382 3184 8394
TIME...MOT...LOC 1807Z 202DEG 20KT 3203 8370 3196 8378
3190 8395The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 12:46 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
| Jun 10, 2:20 PM EDT | Special Weather Statement | FFC | Stewart | 40 min |
| Jun 10, 3:09 PM EDT | Special Weather Statement | FFC | Houston, Peach | 51 min |
| Jun 10, 3:33 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee, Stewart | 57 min |
| Jun 10, 3:40 PM EDT | Special Weather Statement | FFC | Crawford, Meriwether, Upson | 65 min |
| Jun 10, 3:52 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 38 min |
| Jun 10, 4:11 PM EDT | Special Weather Statement | FFC | Troup | 64 min |
| Jun 10, 4:18 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Talbot, Webster | 42 min |
| Jun 10, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 37 min |
| Jun 10, 4:39 PM EDT | Severe Thunderstorm Warning | FFC | Putnam | 36 min |
| Jun 10, 4:47 PM EDT | Special Weather Statement | FFC | Marion, Schley, Sumter, Talbot | 43 min |
| Jun 10, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Morgan, Putnam | 35 min |
| Jun 10, 5:17 PM EDT | Special Weather Statement | FFC | Carroll, Clayton, Douglas | 43 min |
| Jun 10, 5:18 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Dooly, Houston, Macon, Monroe and 3 more | 57 min |
| Jun 10, 5:27 PM EDT | Special Weather Statement | FFC | Dodge | 48 min |
| Jun 10, 5:31 PM EDT | Special Weather Statement | FFC | Paulding | 29 min |
| Jun 10, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Dooly, Houston, Macon, Peach, Pulaski and 1 more | 47 min |
| Jun 10, 5:45 PM EDT | Special Weather Statement | FFC | Oglethorpe | 45 min |
| Jun 10, 5:54 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Walton | 36 min |
| Jun 10, 5:59 PM EDT | Special Weather Statement | FFC | Bartow, Paulding, Polk | 46 min |
| Jun 10, 6:18 PM EDT | Special Weather Statement | FFC | Wilkes | 42 min |
| Jun 10, 6:23 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski, Twiggs | 37 min |
| Jun 10, 6:40 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Laurens, Toombs, Treutlen | 50 min |
| Jun 10, 7:01 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Telfair, Wheeler | 59 min |
| Jun 10, 7:16 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 59 min |
| Jun 10, 7:42 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 48 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.